MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PSA ELECSYS E2G; TOTAL PROSTATE SPECIFIC ANTIGEN TEST

ROCHE DIAGNOSTICS TOTAL PSA ELECSYS E2G; TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Catalog Number 09744860190
Medical Device Problem Codes Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
We received an allegation about discrepant results for 1 patient sample tested with elecsys total prostate specific antigen (total psa) assay on a cobas e 801 analytical unit.Initial result: 0.6 ng/ml.On (b)(6) 2025: repeat result: 31.5 ng/ml.
 
Additional Manufacturer Narrative
The total psa reagent expiration date was not provided.The cobas e 801 analytical unit serial number was (b)(6).The qc was acceptable.The investigation is ongoing.
 
Additional Manufacturer Narrative
Sections a2, a3a, b7, d4, and concomitant medical products were updated.Reportedly, an amended report with the result of 31.5 ng/ml was issued.The alarm trace showed abnormal aspiration alarms and sample foam detection alarms, indicating sample quality issues.The customer and service maintenance were completed per the specifications.A general reagent or analyzer problem can be excluded because the qc prior to the event was within the ranges.The investigation did not identify a product problem.The cause of the event was consistent with a preanalytic issue (too short centrifugation time) at the customer site.Preanalytics are within the customer's responsibility.

Brand Name
TOTAL PSA ELECSYS E2G
Common Device Name
TOTAL PROSTATE SPECIFIC ANTIGEN TEST
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22393423
Report Number1823260-2025-02030
Device Sequence Number13010360
Product Code MTF
UDI-Device Identifier07613336217665
UDI-Public07613336217665
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P990056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number09744860190
Device Lot Number827044
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/10/2025
Supplement Date Received by Manufacturer07/08/2025
Initial Report FDA Received Date07/03/2025
Supplement Report FDA Received Date07/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; ATENOLOL; BIMATOPROST; CATHETER IN "SITU"; FINASTERIDE; OPTIVE FUSION; SIMVASTATIN; TAMSULOSIN
Patient Age74 YR
Patient SexMale